# SDR ASAA0380710

- Difficulty date: November 3, 2003
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND RIGHT OUTBOARD SEAT TRACK IS CORRODED, EXFOLIATED, AT FS 220.  REPLACED DAMAGED TRACK PER SRM 53-05, 53-10-1, AND 51-30-1.  (M)
